Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Anick spaces and Kac–Moody groups

Stephen Theriault and Jie Wu

Algebraic & Geometric Topology 18 (2018) 4305–4328
Bibliography
1 D J Anick, Single loop space decompositions, Trans. Amer. Math. Soc. 334 (1992) 929 MR1145728
2 D Anick, Differential algebras in topology, 3, A K Peters (1993) MR1213682
3 F R Cohen, J C Moore, J A Neisendorfer, The double suspension and exponents of the homotopy groups of spheres, Ann. of Math. 110 (1979) 549 MR554384
4 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. 109 (1979) 121 MR519355
5 F R Cohen, J C Moore, J A Neisendorfer, Exponents in homotopy theory, from: "Algebraic topology and algebraic K–theory" (editor W Browder), Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 3 MR921471
6 F R Cohen, J Wu, A remark on the homotopy groups of ΣnP2, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 65 MR1320988
7 T Ganea, A generalization of the homology and homotopy suspension, Comment. Math. Helv. 39 (1965) 295 MR0179791
8 B Gray, Abelian properties of Anick spaces, 1162, Amer. Math. Soc. (2017) MR3605383
9 B Gray, S Theriault, An elementary construction of Anick’s fibration, Geom. Topol. 14 (2010) 243 MR2578305
10 N R Kitchloo, Topology of Kac–Moody groups, PhD thesis, Massachusetts Institute of Technology (1998) MR2716803
11 N Kitchloo, On the topology of Kac–Moody groups, Math. Z. 276 (2014) 727 MR3175158
12 J Neisendorfer, Primary homotopy theory, 232, Amer. Math. Soc. (1980) MR567801
13 J A Neisendorfer, The exponent of a Moore space, from: "Algebraic topology and algebraic K–theory" (editor W Browder), Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 35 MR921472
14 J Neisendorfer, Product decompositions of the double loops on odd primary Moore spaces, Topology 38 (1999) 1293 MR1690159
15 J Neisendorfer, Odd primary exponents of Moore spaces, preprint (2017)
16 P Selick, Odd primary torsion in πk(S3), Topology 17 (1978) 407 MR516219
17 S Theriault, Atomicity for Anick’s spaces, J. Pure Appl. Algebra 219 (2015) 2346 MR3299734
18 S Theriault, J Wu, Relative homotopy abelian H–spaces, Manuscripta Math. (2018)
19 H Toda, On iterated suspensions, I, J. Math. Kyoto Univ. 5 (1966) 87 MR0210130